# SDR REXA2022111002444

- Difficulty date: October 12, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: MM67035657001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT L/H FLOOR SILL BETWEEN FS985.00-FS1000	COMPLIED WITH EA NO. CRJ953-14731 REV IR DATE 10/19/2022
